# SDR SWIA201334677

- Difficulty date: August 30, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 25,833 hours, 15,492 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT PASSENGER SIDE SEAT TRACK AT FS 394.00.  C-CHECK REMOVED CORROSION FROM PASSENGER SIDE SEAT TRACK FS379 TO FS483 SURFACES IAW REO.
